# SDR DALA2023013100789

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 107,948 hours, 15,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 1R DOOR SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: R&R R1 SLIDE ARM LIGHT ASSY PER B767 AMM 52-73. CHECK OK (2606122)
